Couldn't find what you looking for?

TRY OUR SEARCH!

Hello-

I was just reading a book on anxiety/panic and came across this. Anyone familiar with this? I've been going through bad gerd/IBS. I've been real panicky, feeling dizzy etc. I've also been taking Nexium, Profen Forte, Allegra, as well as Mylanta and Gaviscon as needed. I get this a lot in the winter months and it usually goes away by spring, to the point where I don't need any antacids at all. I'm pretty convinced I won't feel completely better until I stop taking the medication, but right now the acid reflux is really bad. I've been telling my doctor for years that I thought it might be tied in with the season. He said no. Reading about SAD has me re-thinking this. Anyone have experience or thoughts on this?

Thanks!

Loading...

Doctors don't know the causes of SAD, but heredity, age and your body's chemical makeup all seem to play a role. So can the availability of sunlight. Researchers suspect that reduced sunlight may disrupt circadian rhythms that regulate your body's internal clock, which lets you know when it's time to sleep and when it's time to wake up. This disruption may cause depression. For example, winter depression is more common in people living in more northern latitudes, such as in Alaska, where the lengths of days and nights are more variable during the various seasons.

The best way is so called light therapy. Good friend of mine lived on Alaska almost 5 yrs. and he suffered from SAD and used the light therapy.

In severe cases, physicians may prescribe a selective serontonin reuptake inhibitor (SSRI) antidepressant such as fluoxetine (Prozac), sertraline (Zaloft), or paroxetine (Paxil). SAD sufferers have also been prescribed trazodone (Desyrel). New antidepressant medications are constantly emerging on the market. Check with your physician on the appropriateness of medication use. There is detailed information on using anti-depressant medication for depression.

I suggest you the light therapy, cause it helped a lot to my friend.

Take care!
Reply

Loading...

Did my advice help you?
Reply

Loading...